Invariant measures for discrete dynamical systems and ergodic properties of generalized Boole-type transformations

D. Blackmore, J. Golenia, A. K. Prykarpatsky, Ya A. Prykarpatsky

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Invariant ergodic measures for generalized Boole-type transformations are studied by using an invariant quasimeasure generating function approach based on special solutions for the Frobenius-Perron operator. New two-dimensional Boole-type transformations are introduced and their invariant measures and ergodicity properties are analyzed.

Original languageEnglish (US)
Pages (from-to)47-63
Number of pages17
JournalUkrainian Mathematical Journal
Volume65
Issue number1
DOIs
StatePublished - Jun 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Invariant measures for discrete dynamical systems and ergodic properties of generalized Boole-type transformations'. Together they form a unique fingerprint.

Cite this